MAUDE Adverse Event Report: MSD BARTLETT MFG PRESTIGE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MSD BARTLETT MFG PRESTIGE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6971155
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via manufacturer representative regarding an event that occurred during an anterior artificial disc replacement surgery on a patient diagnosed with cervical disc disease.It was reported that for the prosthesis with a height of 5mm, the prosthesis holder could not hold the prosthesis, and only 6mm prosthesis could be replaced intra-operatively for implantation.Product will be returned and will be replaced with a medtronic product.No patient injury / complication was reported.

Brand Name
PRESTIGE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MSD BARTLETT MFG
2975 brother blvd
bartlett TN 38133
MDR Report Key10447185
Report Number1030489-2020-01142
Device Sequence Number19681975
Product Code LXH
UDI-Device Identifier00885074309644
UDI-Public00885074309644
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6971155
Device Catalogue Number6971155
Device Lot NumberMA07J062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR